# SDR AALA201801269003

- Difficulty date: December 13, 2017
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIGHT WINDSHIELD FRAME AT FRAME 4, -Y1292.   REPLACED THE RIGHT WINDSHIELD FRAME IAW EA 276624.
